# SDR AALA981400

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620-626
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 27R CORRODED BETWEEN BS 620 - BS 626. REMOVED CORROSION PER 51-10-6 AND INSTALLED U-CHANNEL DOUBLER IN STR 27R FROM BS 620 - BS 626 PER ESO 11697 DATED 6-30-98.  TST:  52,996 HOURS.  CYCLES:  32,076.  (X)
